I'm 20 years old, and have been on various forms of chemical Birth Control for about 4 years. I had a lot of trouble taking the pill, and switched to the NeuvaRing. That cut down on all my mood swings and discomfort. I, unfortunately, was diagnosed as a sufferer of migraines with auras, so can no longer take estrogen. I'm on Micronor (progesterone only), and have been since June. Every month, I get 2 periods, without fail. Complete with PMS mood swings and bloating. They usually come during my first and third week of pills (though this month it switched it up with second and last week). I take Vitamin B6 when I take my pill daily to try and cut down on some of the mood swinging that was so troublesome at the beginning. What could be causing this, and is there anything I can do about it? Is it Birth Control related, or something deeper psychologically? Would getting an IUD solve this problem?